Prime Lie rings of derivations of commutative rings in characteristic 2

Chia-Hsin Liu, Donald S. Passman

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

Let R be a commutative associative ring with 1 and let Der (R) be the Lie ring of all derivations of R. Suppose that D is a Lie subring and an R-submodule of Der (R). When R is D-prime, we give necessary and sufficient conditions for D to be Lie prime. Since results of this nature are already known for rings R of characteristic different from 2, what is really new here is the characteristic 2 case.

Original languageEnglish
Pages (from-to)352-364
Number of pages13
JournalJournal of Algebra
Volume311
Issue number1
DOIs
Publication statusPublished - 2007 May 1

Keywords

  • Derivations
  • Lie rings
  • Prime Lie rings

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Prime Lie rings of derivations of commutative rings in characteristic 2'. Together they form a unique fingerprint.

  • Cite this